| Medical Device Problem Codes |
Image Display Error/Artifact (1304); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 16-jul-2019 the following findings: during investigation, the battery compartment was found to be cracked.Additionally, the display was found to be dim and discolored.The battery cap was also found to be damaged but able to hold power when it was attached to the pump.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.(b)(6).
Event or Problem Description
The pump was returned for investigation.Investigation revealed a battery compartment crack and a dim/fading color spectrum and damaged battery cap.This report is made based on results of investigation completed on 16-jul-2019.